# SDR GTIA011071

- Difficulty date: October 23, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - AFT OVERWING LEFT AND RIGHT EMERGENCY EXIT LIGHT INOPERATIVE.  RESEATED CANNON PLUG AT BATTERY PACK, OPS CHECK GOOD ON EMERGENCY PATH LIGHTING PER MD80 MM 33-53-00.  NO OTHER DISCREPANCIES NOTED.  (M)
